# SDR R61A2022112900748

- Difficulty date: November 8, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N655RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000105
- Aircraft time: 45,783 hours, 28,596 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 17086101001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L/H UPPER SHEET BTWN FR 85 - 86 CORRODED.   R&R IAW SRM 51-41-01 & 51-43-01.
